MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE GOGEAR CONSOLIDATED BAG, LEFT; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE GOGEAR CONSOLIDATED BAG, LEFT; VENTRICULAR (ASSIST) BYPASS
Model Number 104232
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further info was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that a replacement was requested for an item under warranty.It was said the consolidated bag was faulty and leaking.The clips got wet due to the bag.A warranty request was requested for the shower bag for delivery on (b)(6) 2026.
 
Additional Manufacturer Narrative
Section a4: patient weight was requested but not provided.Manufacturer's investigation conclusion: the report of fluid ingress into the heartmate gogear shower bag could not be confirmed as the product was not returned for evaluation.The patient remains ongoing on heartmate 3 left ventricular assist system (lvas) support with no further reported events at this time.The relevant sections of the device history records for the gogear shower bag, lot number 10790318 were reviewed and showed no deviations from manufacturing or quality assurance specifications.The current revision of the instructions for use (ifu) can be found on the eifu page of the abbott website.The heartmate 3 lvas ifu, rev.D and the heartmate 3 lvas patient handbook, rev.D are currently available.Section 8 of the ifu, ¿equipment storage and care¿, and section 6 of the patient handbook, ¿equipment maintenance¿, instruct the user to periodically inspect the wear and carry accessories for damage or wear.These sections further state ¿if an accessory appears damaged or worn, do not use it.Contact the manufacturer with questions or to order a replacement, if needed¿.The ifu and patient handbook also provide instructions on using and assembling the shower bag.No further information was provided.The manufacturer is closing the file on this event.
 
Event or Problem Description
It was said the shower bag was faulty and leaking.

Brand Name
HEARTMATE GOGEAR CONSOLIDATED BAG, LEFT
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key24076895
Report Number2916596-2026-00244
Device Sequence Number9387976
Product Code DSQ
UDI-Device Identifier00813024011149
UDI-Public(01)00813024011149(10)10790318(11)250418
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number104232
Device Catalogue Number104232
Device Lot Number10790318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale